Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Joint pain
May 25, 2004

Hello..got a quick one for you...I have been pos. for over a year now, not on any meds...my numbers/health is good. My question is: I have had some recent joint/muscle aches in my right elbow and left shoulder, and some acne on my face. Is this part of the hiv symptoms, or just totally unrealated? Thanks.

Response from Dr. Henry

The localized problems you mention are common in the general population. In most cases they are not linked to HIV infection but occasionally there may be a connection. Your HIV specialist can usually sort that out with a good history and physical examination. KH



Previous
the neuropathy, if that's what it is, won't go away
Next
Staying erect during sex

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement